It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Thanks, JJ. I am allergic to niacin. I break out in hives and a rash everytime I try the o/c stuff. I have tried several brands and two or three different formulations, so I really don't think niaspan is in the cards at all. I had a really bad reaction to one of the fibrates, and haven't tried the bile acid sequestrants. And like you, I thought lipitor was going to kill me with every muscle and joint that had ever been injured inflammed to unbearable pain, not to mention the kidney problems along with that. I took six weeks off the lipitor to get it out of my system and tried a comparable dosage of zocor and within two weeks started all over again. For over a year I have refused any drug therapy, and just threw away the scripts the docs have written and even contemplated taking them for two weeks prior to any blood work and quitting again just to get the clinic off my case!!

Well, I guess I'm resigned to taking quality over quantity since there is only so far that I am going to take this nonsense.
Thanks guys, but it isn't a flushing reaction that I get from niacin, 100mg has me breaking out in hives and having violent sneezing attacks for three to four hours, and have to take two benadryl to calm it down, then it is sleepy time for several hours. No way am I trying niaspan! That is one thing that the docs and I agree on!!





All times are GMT -7. The time now is 10:55 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!